A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

  Subjects -> STATISTICS (Total: 130 journals)
The end of the list has been reached or no journals were found for your choice.
Similar Journals
Journal Cover
Stochastics An International Journal of Probability and Stochastic Processes: formerly Stochastics and Stochastics Reports
Journal Prestige (SJR): 0.571
Citation Impact (citeScore): 1
Number of Followers: 2  
 
Hybrid Journal Hybrid journal   * Containing 4 Open Access Open Access article(s) in this issue *
ISSN (Print) 1744-2508 - ISSN (Online) 1744-2516
Published by Taylor and Francis Homepage  [2651 journals]
  • Complete moment convergence for maximum of randomly weighted sums of
           martingale difference sequences

    • Free pre-print version: Loading...

      Authors: Zongfeng Qi, Jinyu Zhou, Jigao Yan
      Pages: 1 - 21
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-11-18T04:36:05Z
      DOI: 10.1080/17442508.2022.2147006
       
  • Decoherence for Markov chains

    • Free pre-print version: Loading...

      Authors: Francesco Fidaleo, Elia Vincenzi
      Pages: 1 - 11
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-10-20T07:22:38Z
      DOI: 10.1080/17442508.2022.2124871
       
  • Principal-agent problem with multiple principals
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Kaitong Hu, Zhenjie Ren, Junjian Yang
      Pages: 1 - 28
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-10-10T09:03:21Z
      DOI: 10.1080/17442508.2022.2125808
       
  • Optimal dividend and risk control strategies for an insurer with two
           groups of reinsurers

    • Free pre-print version: Loading...

      Authors: Dingjun Yao, Rui Xu, Gongpin Cheng, Kun Fan
      Pages: 1 - 34
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-09-27T02:12:58Z
      DOI: 10.1080/17442508.2022.2124114
       
  • Functional central limit theorems for epidemic models with varying
           infectivity

    • Free pre-print version: Loading...

      Authors: Guodong Pang, Étienne Pardoux
      Pages: 1 - 48
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-09-22T11:11:15Z
      DOI: 10.1080/17442508.2022.2124870
       
  • Small-time expansion for the density of a planar (quadratic) Langevin
           diffusion

    • Free pre-print version: Loading...

      Authors: Jacques Franchi
      Pages: 1 - 54
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-09-22T11:09:51Z
      DOI: 10.1080/17442508.2022.2113789
       
  • Conservativeness and uniqueness of invariant measures related to
           non-symmetric divergence type operators

    • Free pre-print version: Loading...

      Authors: Haesung Lee
      Pages: 1 - 27
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-08-30T10:32:54Z
      DOI: 10.1080/17442508.2022.2114292
       
  • Continuity and approximation properties of solutions to fractional neutral
           stochastic functional differential equations with non-Lipschitz
           coefficients

    • Free pre-print version: Loading...

      Authors: Jiaping Wen, Ping He, Wujun Lv
      Pages: 1 - 34
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-08-30T05:16:53Z
      DOI: 10.1080/17442508.2022.2114801
       
  • RBDSDEs with jumps and optional Barrier and mean field game with common
           noise

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Badr-eddine Berrhazi, Mohamed El Fatini, Astrid Hilbert, Naoual Mrhardy, Roger Pettersson
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-08-30T05:14:11Z
      DOI: 10.1080/17442508.2022.2113080
       
  • Approximate controllability of semi-linear stochastic integrodifferential
           system with multiple delays and Poisson jumps in control

    • Free pre-print version: Loading...

      Authors: Anguraj Annamalai, Ravikumar Kasinathan, Ramkumar Kasinathan
      Pages: 1 - 18
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-08-01T06:09:24Z
      DOI: 10.1080/17442508.2022.2105145
       
  • Strong convergence rate of the averaging principle for a class of
           slow–fast stochastic evolution equations

    • Free pre-print version: Loading...

      Authors: Jie Xu, Qiqi Lian, Jicheng Liu
      Pages: 1 - 34
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-07-01T06:46:21Z
      DOI: 10.1080/17442508.2022.2093112
       
  • Weak solution of a stochastic 3D nonlocal
           Cahn–Hilliard–Navier–Stokes systems with shear-dependent viscosity

    • Free pre-print version: Loading...

      Authors: Aristide Ndongmo Ngana, Gabriel Deugoué, Ttheodore Tachim Medjo
      Pages: 1 - 60
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-29T10:10:43Z
      DOI: 10.1080/17442508.2022.2092403
       
  • Adaptive importance sampling for multilevel Monte Carlo Euler method

    • Free pre-print version: Loading...

      Authors: Mohamed Ben Alaya, Kaouther Hajji, Ahmed Kebaier
      Pages: 1 - 25
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-25T08:47:51Z
      DOI: 10.1080/17442508.2022.2084338
       
  • Two generalizations of Mehler's formula in white noise analysis

    • Free pre-print version: Loading...

      Authors: Wolfgang Bock, Maximilian Bock
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-21T06:46:05Z
      DOI: 10.1080/17442508.2022.2089039
       
  • Asymptotic spectral theory for spatial data

    • Free pre-print version: Loading...

      Authors: Wai Leong Ng, Chun Yip Yau
      Pages: 1 - 42
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-17T07:36:27Z
      DOI: 10.1080/17442508.2022.2086806
       
  • An almost sure central limit theorem for the parabolic Anderson model with
           delta initial condition

    • Free pre-print version: Loading...

      Authors: Jingyu Li, Yong Zhang
      Pages: 1 - 18
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-17T07:35:46Z
      DOI: 10.1080/17442508.2022.2088236
       
  • Forward-backward doubly stochastic systems and classical solutions of
           path-dependent stochastic PDEs

    • Free pre-print version: Loading...

      Authors: Yufeng Shi, Jiaqiang Wen, Jie Xiong
      Pages: 1 - 27
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-11T04:24:11Z
      DOI: 10.1080/17442508.2022.2085503
       
  • Martingale transformations of Brownian motion with application to
           functional equations

    • Free pre-print version: Loading...

      Authors: Michael Mania, Revaz Tevzadze
      Pages: 1 - 19
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-11T04:21:59Z
      DOI: 10.1080/17442508.2022.2084341
       
  • On the random attractor for stochastic 2D hydrodynamical type equations
           with additive white noise

    • Free pre-print version: Loading...

      Authors: Nguyen Tien Da
      Pages: 1 - 21
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-11T04:20:02Z
      DOI: 10.1080/17442508.2022.2084340
       
  • Anticipated BSDEs with reflection in convex region

    • Free pre-print version: Loading...

      Authors: Xiaoyan Xu, Mingbo Zhang
      Pages: 1 - 27
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-06-11T04:06:12Z
      DOI: 10.1080/17442508.2022.2084339
       
  • Euler approximation and stability of the solution to stochastic
           differential equations with jumps under pathwise uniqueness

    • Free pre-print version: Loading...

      Authors: Kaoutar Nasroallah, Youssef Ouknine
      Pages: 1 - 37
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-05-12T07:31:26Z
      DOI: 10.1080/17442508.2022.2071107
       
  • Time-consistent consumption-portfolio control problems with
           regime-switching-modulated habit formation: an essentially cooperative
           approach

    • Free pre-print version: Loading...

      Authors: Yike Wang, Jingzhen Liu, Jiaqin Wei
      Pages: 1 - 31
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-05-04T01:57:23Z
      DOI: 10.1080/17442508.2022.2070433
       
  • Random periodic solutions for a class of hybrid stochastic differential
           equations

    • Free pre-print version: Loading...

      Authors: Kenneth Uda
      Pages: 1 - 24
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-05-04T01:55:11Z
      DOI: 10.1080/17442508.2022.2070019
       
  • Generalized Wiener–Hermite integrals and rough non-Gaussian
           Ornstein–Uhlenbeck process

    • Free pre-print version: Loading...

      Authors: Obayda Assaad, Charles-Phillipe Diez, Ciprian A. Tudor
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-04-30T06:05:40Z
      DOI: 10.1080/17442508.2022.2068955
       
  • Risk-hedging a European option with a convex risk measure and without
           no-arbitrage condition

    • Free pre-print version: Loading...

      Authors: Emmanuel Lepinette, Jun Zhao
      Pages: 1 - 38
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-04-01T07:08:34Z
      DOI: 10.1080/17442508.2022.2055966
       
  • Existence and stability results of mild solutions for random impulsive
           stochastic partial differential equations with noncompact semigroups

    • Free pre-print version: Loading...

      Authors: Quancheng Yang, Dan Wu, Xiaobao Shu
      Pages: 1 - 23
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-04-01T07:07:25Z
      DOI: 10.1080/17442508.2022.2056415
       
  • Bilateral birth and death process in q-calculus

    • Free pre-print version: Loading...

      Authors: Lazhar Dhaouadi
      Pages: 1 - 11
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-03-29T07:27:44Z
      DOI: 10.1080/17442508.2022.2055967
       
  • Standard and fractional reflected Ornstein–Uhlenbeck processes as the
           limits of square roots of Cox–Ingersoll–Ross processes

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Yuliya Mishura, Anton Yurchenko-Tytarenko
      Pages: 1 - 19
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-03-17T08:56:36Z
      DOI: 10.1080/17442508.2022.2047188
       
  • Concentration inequalities for Poisson point processes with application to
           adaptive intensity estimation

    • Free pre-print version: Loading...

      Authors: M. Kroll
      Pages: 1 - 13
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-28T02:31:52Z
      DOI: 10.1080/17442508.2022.2034819
       
  • A contagion process with self-exciting jumps in credit risk applications

    • Free pre-print version: Loading...

      Authors: Puneet Pasricha, Dharmaraja Selvamuthu, Selvaraju Natarajan
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-28T01:36:24Z
      DOI: 10.1080/17442508.2022.2041641
       
  • Asymptotic minimization of expected time to reach a large wealth level in
           an asset market game

    • Free pre-print version: Loading...

      Authors: Mikhail Zhitlukhin
      Pages: 1 - 12
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-28T01:34:16Z
      DOI: 10.1080/17442508.2022.2041640
       
  • Reflected BSDEs with logarithmic growth and applications in mixed
           stochastic control problems

    • Free pre-print version: Loading...

      Authors: Brahim El Asri, Khalid Oufdil
      Pages: 1 - 31
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-14T04:01:03Z
      DOI: 10.1080/17442508.2022.2034818
       
  • Tempered exponential dichotomies for linear random evolution equations

    • Free pre-print version: Loading...

      Authors: Le Duc Nhien, Nguyen Huu Du, Le Huy Tien, Nguyen Trong Hieu
      Pages: 1 - 22
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-11T04:51:26Z
      DOI: 10.1080/17442508.2022.2034820
       
  • On longest consecutive patterns in Markov chains

    • Free pre-print version: Loading...

      Authors: Yizhou Xia
      Pages: 1 - 44
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-05T10:09:36Z
      DOI: 10.1080/17442508.2022.2030339
       
  • Optimal controls problems for some impulsive stochastic
           integro-differential equations with state-dependent delay

    • Free pre-print version: Loading...

      Authors: Amadou Diop, Mamadou Abdoul Diop, Khalil Ezzinbi, Paul dit Akouni Guindo
      Pages: 1 - 35
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-05T10:07:29Z
      DOI: 10.1080/17442508.2022.2029446
       
  • Solving some stochastic partial differential equations driven by Lévy
           noise using two SDEs*

    • Free pre-print version: Loading...

      Authors: Mrad Mohamed
      Pages: 1 - 34
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-01T01:27:56Z
      DOI: 10.1080/17442508.2022.2030340
       
  • Self-exciting jump processes and their asymptotic behaviour

    • Free pre-print version: Loading...

      Authors: Kristina Rognlien Dahl, Heidar Eyjolfsson
      Pages: 1 - 20
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-02-01T01:25:22Z
      DOI: 10.1080/17442508.2022.2028789
       
  • Girsanov theorem for multifractional Brownian processes
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Fabian A. Harang, Torstein K. Nilssen, Frank N. Proske
      Pages: 1 - 29
      Abstract: .

      Citation: Stochastics An International Journal of Probability and Stochastic Processes
      PubDate: 2022-01-28T05:03:38Z
      DOI: 10.1080/17442508.2022.2027948
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.201.99.222
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-